# SDR MASA200500577

- Difficulty date: July 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,279 hours, 13,025 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0527
- Condition: Failed
- Location: Spoilers
- Part time: 9,812 hours, 7,519 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7640 SBA - CONFIGURATION SPOILERS WARNING MESSAGE.  FERRIED A/C TO PHX WHERE MX REPLACED THE SSCU.
